# SDR SWIA202052875

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00-FS 349.00 21LH INTERCOSTAL CORRODED, MARKED.  C-CHECK RO 9/27/2020.  REMOVED AND REPLACED FS 333-FS 349 STRG 21L INTERCOSTAL, REF CRJ 700 SRM & DRAWING.  ACCESSED & RESTORED ACCESS AS REQUIRED.  LEAKS & OPERATIONS CHECK GOOD AT THIS TIME.  SEE CONTINUE CARD FOR DETAILS.
